# SDR COEA2017101830804

- Difficulty date: October 18, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Roller
- Part number: S5751052120200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 500057 HEAVY CHECK COE/MINOR REPAIR: PANEL 532BB INBOARD ROLLER BRACKET HAS LEVEL 2 CORROSION. CORRECTIVE ACTION:REPLACED BRACKET WITH OEM PART.
